(34.200.236.68)
Users online: 4465    [ij] [ij] [ij] 
Email id
 

Research Journal of Science and Technology
Year : 2017, Volume : 9, Issue : 3
First page : ( 379) Last page : ( 384)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2017.00066.3

On the Complement of the Intersection Graph of Zero-Divisors of the ring Zn

Sajana Shaik*, Bharathi D., Srimitra K.K.

Department of Mathematics, S.V. University, Tirupati, Andhra Pradesh, India-517502

*Corresponding Author E-mail: ssajana.maths@gmail.com

Online published on 12 June, 2018.

Abstract

For the ring of integers modulo n, we study the complement of the intersection graph of zero-divisors is denoted by and is defined as a simple undirected graph whose vertices are the set of all nonzero zero-divisors of the ring Zn and in which two distinct vertices are joined by an edge if and only if their corresponding principal ideals have zero intersection. We determine the necessary and sufficient condition for adjacency of vertices in the graph . Also, we investigate the connectedness and further calculate the radius and diameter of the graph for all characterizations of n.

Top

Keywords

Intersection graph, Zero-divisors, Principal ideal, Connected graph, Eccentricity, Radius, Diameter.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
445,860,055 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.